MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX Pro; system, appendage closure, left atrial
Model Number M635WU60270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 09/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an air embolism occurred.A left atrial appendage closure (laac) procedure was being performed and a watchman access system (was) and a 27mm watchman flx pro laa closure device and delivery system (wds) were selected for use.The device was implanted.During withdrawal and closure the anesthesiologist noted air in the right upper pulmonary vein (rupv).A non-boston scientific sheath was used to access the rupv and aspirate the air bubbles.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Although this report is for a watchman delivery system, we are notifying you of the field action for product advisory on the watchman access systems since these two components are used together in left atrial appendage closure procedures.

Brand Name
WATCHMAN FLX Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50883177
Report Number2124215-2026-50877
Device Sequence Number21498804
Product Code NGV
UDI-Device Identifier00191506004606
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60270
Device Catalogue NumberM635WU60270
Device Lot Number0039600597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured06/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97423085-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale